# SDR SWAA2021120743832

- Difficulty date: November 15, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOC. ON PRESSURE BULKHEAD BS1016 ; 2021-512167 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0023246 DUE DATE 23-SEP-22; [02] REPLACED INTERCOSTAL LOC. ON PRESSURE BULKHEAD BS1016 IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING # 148A0922 REV :-; [03] REPLACED INTERCOSTAL LOC. ON PRESSURE BULKHEAD BS1016 IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING # 148A0922 REV :-.. RII ITEM
